You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/43/2
On invariant measures for piecewise
C
2
-transformations of the n-dimensional cube
Download
PDF
- On invariant measures for piecewise $C^2$-transformations of the n-dimensional cube
Article
Original scientific text
Title
On invariant measures for piecewise
C
2
-transformations of the n-dimensional cube
Authors
M. Jabłoński
1
Affiliations
Kraków
Annales Polonici Mathematici
1983/43/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
185-195
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics